MAUDE Adverse Event Report: LIFESCAN EUROPE GMBH ONETOUCH VERIO REFLECT; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE GMBH ONETOUCH VERIO REFLECT; GLUCOSE MONITORING SYS/KIT
Model Number 024-237
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, the lay user/patient contacted lifescan (lfs) usa alleging that their onetouch verio reflect meter was reading inaccurately erratic.This complaint was classified based on information obtained by the customer care agent (cca) during the initial call and additional information obtained by review of the call by a medical surveillance specialist.The alleged issue began on (b)(6) 2025.The patient reported receiving readings of "132mg/dl" and "167mg/dl" with less than 20 minutes between results with the subject device.The patient also reported receiving consistently high readings compared to her feelings and dexcom g6 sensor.The patient manages their diabetes using an insulin pod which delivers one-third of a unit of insulin per hour.As a result of the alleged issue, the patient increased their dose of medication (increased dose unknown).After 3pm on (b)(6) 2025, the patient became unconscious.Emergency services measured the patient's blood glucose using their meter which revealed the patient's blood glucose was "low".Emergency services treated the patient with iv dextrose.At the time of troubleshooting, the cca confirmed that the unit of measure was set correctly and an approved sample site was used for testing.The cca attempted to guide the patient through a test with control solution, but the patient did not have control solution.Replacement products were sent to the patient.This complaint is being reported as an adverse event for the following reasons: the patient developed signs/symptoms suggestive of a serious injury and received medical treatment due to a severe blood glucose excursion after increasing medication based on the elevated readings obtained with the subject meter.

Brand Name
ONETOUCH VERIO REFLECT
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE GMBH
dammstrasse 19
zug 6300
SZ  6300
MDR Report Key24617962
Report Number3042301847-2026-00002
Device Sequence Number13307306
Product Code NBW
UDI-Device Identifier00353885012430
UDI-Public00353885012430
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
Report Date (Section F) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number024-237
Device Catalogue Number024-237
Device Lot NumberK2412008X
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/21/2026
Date Report to Manufacturer03/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexFemale
Date Report Sent to FDA03/17/2026